CASE REPORT
Year : 2012  |  Volume : 3  |  Issue : 2  |  Page : 196-199

Ethionamide-induced gynecomastia


1 Department of Respiratory Medicine, J. L. N. Medical College, Ajmer, India
2 Department of Pharmacology and Experimental Therapeutics, J. L. N. Medical College, Ajmer, India

Correspondence Address:
Ramakant Dixit
A-60, Chandravardai Nagar, Ajmer - 305 001, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.95532

Rights and Permissions

Gynecomastia is very rare during antituberculosis chemotherapy. We describe a 38-year-old male patient who developed a painful gynecomastia following second-line drug therapy for multidrug-resistant pulmonary tuberculosis. Gynecomastia disappeared after stopping the ethionamide. A published literature on antituberculosis-induced gynecomastia is also briefly discussed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2048    
    Printed163    
    Emailed0    
    PDF Downloaded320    
    Comments [Add]    

Recommend this journal